72.7K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen and aching legs

3 REPLIES 3
Kip
Community Champion
Community Champion

Re: Tamoxifen and aching legs

Hi Loulinen,  I'm on Tamoxifen. And have been for about 10 months and I have really stiff joints and sore muscles.  My toes, feet knees hips elbows and fingers all feel sriff especially if I sit too long. My left leg from knee to butt feels like the hamstrings are really tight.  I have had physio who told md my high hamstrings are tight and weak and it's only happened since Tamoxifen?!!!   I can't bend down to tie shoes without pain from my tight muscles.  My Onc nurse said its the menopause causedby tamoxifen. Have you tried a different brand, the fillers and coatings are different in many and these can have an effect. 

Sorrycant offer much advice, but you aren't alone.

Kip

Loulinen
Member

Re: Tamoxifen and aching legs

Hi Kathy 

 

it seems that way. Thank you for replying x

kathyx
Member

Re: Tamoxifen and aching legs

I'm afraid your oncologist's telling you porkies - like all hormone therapy, muscle and joint pain are common side effects of Tamoxifen.

https://www.breastcancer.org/treatment/side_effects/muscle_pain

https://www.cancerresearchuk.org/about-cancer/cancer-chat/thread/muscle-joint-pain-due-to-tamoxifen

https://www.christie.nhs.uk/media/6133/1267.pdf

Ask your GP for stronger pain killers.

Loulinen
Member

Tamoxifen and aching legs

Hi

 

ive been on tamoxifen since May 19 and the muscles in my legs started to feel very painful within 2 weeks from starting the meds and it is Made worse when I exercise lightly.

 

i have seen my oncologist today and mentioned this to me and he said that it is very rare to get painful muscles while taking tamoxifen. I didn’t have this problem before my cancer journey.

 

has anyone else had this problem?

 

Loulinen x